# SDR QXEA0002944

- Difficulty date: November 5, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 37,531 hours, 46,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: XB864041
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI - SEAT PATH LIGHT ON SEAT 8AB FOUND BROKEN.  REMOVED AND REPLACED SEAT PATH LIGHT ASSEMBLY, OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
